Acta Mathematica, 1958, Volume 100

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (10 articles)

Issue 1

[1] Carl Störmer in memoriam

Viggo Brun

TBD mathscidoc:1701.331151

Acta Mathematica, 100, (1), I-VII, 1958.3
[ Download ] [ 2017-01-08 20:31:48 uploaded by actaadmin ] [ 542 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] A converse of Cauchy's theorem and applications to extremal problems

Arthur H. Read University of St Andrews, Scotland

TBD mathscidoc:1701.331152

Acta Mathematica, 100, (1), 1-22, 1958.3
[ Download ] [ 2017-01-08 20:31:48 uploaded by actaadmin ] [ 719 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Solution of a mixed problem for a hyperbolic differential equation by Riemann's method

L. Lorne Campbell Defence Research Telecommunications Establishment, Ottawa, Canada

TBD mathscidoc:1701.331153

Acta Mathematica, 100, (1), 23-43, 1958.3
[ Download ] [ 2017-01-08 20:31:48 uploaded by actaadmin ] [ 392 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] On a special class of$p$-groups

N. Blackburn Manchester, England

TBD mathscidoc:1701.331154

Acta Mathematica, 100, (1), 45-92, 1958.3
[ Download ] [ 2017-01-08 20:31:48 uploaded by actaadmin ] [ 671 downloads ] [ 0 comments ] [ Cited by 142 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Localization and summability of multiple fourier series

Elias M. Stein Cambridge, Mass., USA

TBD mathscidoc:1701.331155

Acta Mathematica, 100, (1), 93-147, 1958.3
[ Download ] [ 2017-01-08 20:31:49 uploaded by actaadmin ] [ 910 downloads ] [ 0 comments ] [ Cited by 68 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Issue 3

[1] Series rearrangements and analytic sets

G. G. Lorentz Wayne State University, Detroit, Michigan K. Zeller Wayne State University, Detroit, Michigan

TBD mathscidoc:1701.331156

Acta Mathematica, 100, (3), 149-169, 1958.9
[ Download ] [ 2017-01-08 20:31:49 uploaded by actaadmin ] [ 380 downloads ] [ 0 comments ] [ Cited by 5 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Operatortheoretische Behandlung und Verallgemeinerung eines Problemkreises in der komplexen Funktionentheorie

Béla Sz.-Nagy Universität Szeged, (Ungarn) Adam Korányi Universität Szeged, (Ungarn)

TBD mathscidoc:1701.331157

Acta Mathematica, 100, (3), 171-202, 1958.9
[ Download ] [ 2017-01-08 20:31:49 uploaded by actaadmin ] [ 407 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Regular iteration of real and complex functions

G. Szekeres University of Adelaide, South Australia

TBD mathscidoc:1701.331158

Acta Mathematica, 100, (3), 203-258, 1958.9
[ Download ] [ 2017-01-08 20:31:49 uploaded by actaadmin ] [ 707 downloads ] [ 0 comments ] [ Cited by 97 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] On a theorem of Davenport, and Heilbronn

B. J. Birch Graduate College, Princeton, N.J. H. Davenport Graduate College, Princeton, N.J.

TBD mathscidoc:1701.331159

Acta Mathematica, 100, (3), 259-279, 1958.9
[ Download ] [ 2017-01-08 20:31:49 uploaded by actaadmin ] [ 943 downloads ] [ 0 comments ] [ Cited by 11 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] A theorem of completeness for complex analytic fibre spaces

K. Kodaira The Institute for Advanced Study and Princeton University, Princeton, USA D. C. Spencer The Institute for Advanced Study and Princeton University, Princeton, USA

TBD mathscidoc:1701.331160

Acta Mathematica, 100, (3), 281-294, 1958.9
[ Download ] [ 2017-01-08 20:31:49 uploaded by actaadmin ] [ 422 downloads ] [ 0 comments ] [ Cited by 37 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved